# SDR AWXA200201046

- Difficulty date: July 30, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 657373163
- Condition: Delaminated
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK THE R/H WING INBOARD FORE FLAP WAS FOUND TO HAVE DELAMINATION ON UPPER SKIN 6" INBOARD OF THE #3 FORE FLAP TRACK. MAINTENANCE CUTOUT DELAMINATED AREA OF SKIN ON R/H WING INBOARD FORE FLAP; BONDED AND POTTED REPAIR CORE; FABRICATED A REPAIR DOUBLER; BONDED AND SEALED REPAIR DOUBLER ON R/H WING INBOARD FOREFLAP IAW B737-200 SRM 51-40-20, FIG. 18, PG. 63-67.
